Per citar aquest document: http://ddd.uab.cat/record/1899
On truncations of Hankel and Toeplitz operators
Bonami, Aline
Bruna, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 1999
Resum: We study the boundedness properties of truncation operators acting on bounded Hankel (or Toeplitz) infinite matrices. A relation with the Lacey-Thiele theorem on the bilinear Hilbert transform is established. We also study the behaviour of the truncation operators when restricted to Hankel matrices in the Schatten classes.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 43 N. 1 (1999) , p. 235-250, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_43199_10


16 p, 156.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir